MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012446-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional nc trek is being filed under separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the heavily calcified, mildly tortuous, mid to proximal right coronary artery.It was reported that the 2.50 x 12 mm nc trek was advanced for pre-dilatation of the lesion; however, resistance was felt during advancement to the lesion.The balloon ruptured on the first inflation at an unspecified pressure, due to the calcification, and was removed from the anatomy without issue.The 2.25 x 12 mm nc trek was advanced for pre-dilatation of the lesion; however, again resistance was felt during advancement to the lesion.The balloon ruptured on the first inflation at an unspecified pressure, due to the calcification and was removed from the anatomy without issue.A smaller nc trek balloon catheter was used successfully for pre-dilatation and a 2.5 x 12 mm xience alpine stent was deployed.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6850454
Report Number2024168-2017-07342
Device Sequence Number10886461
Product Code LOX
UDI-Device Identifier08717648151699
UDI-Public08717648151699
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012446-12
Device Lot Number70707G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1